# SDR CALA2011101200659

- Difficulty date: October 12, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 33,596 hours, 10,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A110414
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - PAX CABIN HAS CRACKED FRAME STA 727B BETWEEN STR 8R AND 9R.  TRIMMED OUT CRACKED SECTION AND INSTALLED REPAIR DOUBLERS PER ECRA 5310-05414.
